Alert archive / North Carolina / Flash Flood Warnings in 2018
Flash Flood Warning 23, NWS Raleigh, NC
NWS Raleigh, NC issued this flash flood warning at Jul 29, 2018, 8:37 PM EDT for Davidson County, Guilford County, Randolph County, North Carolina. It was in force for 2 hr. 8 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 29, 2018, 8:37 PM EDT (00:37 UTC)
- Expired
- Jul 29, 2018, 10:56 PM EDT
- In force
- 2 hr
- Issued by
- NWS Raleigh, NC
- Area
- Storm-based polygon
- Flood severity
- None
Counties Davidson County, NC, Guilford County, NC, Randolph County, NC
The radar
The Roanoke radar (KFCX), 127 km from the middle of the area, began a volume at 00:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 29, 8:40 PM EDT | FLASH FLOOD | Archdale, NC | PERSISTENT THUNDERSTORM RAINS CAUSED FLASH FLOODING NEAR THE INTERSECTION OF ARCHDALE ROAD AND DALE STREET. TWO MOTOR VEHICLES BECAME STRANDED REQUIRING FIRE DEPARTMENT ASSISTANCE IN THIS AREA. |
| Jul 29, 9:00 PM EDT | HEAVY RAIN 2.06 | 2 Ene Archdale, NC | PERSONAL WEATHER STATION REPORT WITH THE HEAVIEST RAIN FALLING IN A ROUGHLY TWO HOUR PERIOD. |
| Jul 29, 9:00 PM EDT | HEAVY RAIN 3 | Archdale, NC | THUNDERSTORM RAINS CAUSED SEVERAL ROADS TO POND WITH WATER ACROSS THE COMMUNITY OF ARCHDALE. AN ESTIMATED 3 TO 4 INCHES OF RAIN FELL WITHIN A 2 HOUR TIME PERIOD. |
| Jul 29, 9:00 PM EDT | HEAVY RAIN 3.02 | 2 Wsw Trinity, NC | PERSONAL WEATHER STATION REPORT WITH THE HEAVIEST RAIN FALLING IN A ROUGHLY TWO HOUR PERIOD. |
| Jul 29, 9:00 PM EDT | HEAVY RAIN 3.45 | 1 Wsw Trinity, NC | PERSONAL WEATHER STATION REPORT WITH THE HEAVIEST RAIN FALLING IN A ROUGHLY TWO HOUR PERIOD. |
| Jul 29, 9:07 PM EDT | FLASH FLOOD | 3 Sw Trinity, NC | PERSISTENT THUNDERSTORM RAINS CAUSED A STREAM TO OVERFLOW ITS BANKS ONTO PORTIONS OF CHAPSWORTH DRIVE, CLOSING THE ROADWAY. |
| Jul 29, 9:12 PM EDT | FLASH FLOOD | Archdale, NC | PERSISTENT THUNDERSTORM RAINS CAUSED WATER TO SPILL ACROSS THE ROADWAY ALONG ARCHDALE ROAD NEAR THE INTERSECTION OF DALE STREET. |
| Jul 29, 9:21 PM EDT | HEAVY RAIN 3.44 | 2 Ssw Thomasville, NC | PERSONAL WEATHER STATION REPORT WITH THE HEAVIEST RAIN FALLING IN A ROUGHLY TWO HOUR PERIOD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 00:00Z, 0.6 hours before the alert went out and 17 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1529 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 1021 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 20 m²/s²
- 0-3 km storm-relative helicity
- 50 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.9
The text
As transmitted.
113
WGUS52 KRAH 300037
FFWRAH
NCC057-081-151-300330-
/O.NEW.KRAH.FF.W.0023.180730T0037Z-180730T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Raleigh NC
837 PM EDT SUN JUL 29 2018
The National Weather Service in Raleigh has issued a
* Flash Flood Warning for...
East central Davidson County in central North Carolina...
Northwestern Randolph County in central North Carolina...
Southwestern Guilford County in central North Carolina...
* Until 1130 PM EDT
* At 837 PM EDT, Doppler radar indicated a thunderstorm producing
heavy rain across the warned area. Over two inches have already
fallen across portions of Thomasville and Archdale, with
additional rainfall likely over the next hour. Flash flooding is
expected to begin shortly.
* Some locations that will experience flooding include...
High Point, Thomasville, Archdale, Trinity and Pleasant Garden.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Excessive runoff from the heavy rain will cause flash flooding of
creeks and streams, roads, low lying and poor drainage areas. Do not
drive your vehicle into areas where water covers the road. Many roads
and intersections in the area will quickly flood. When encountering
flooded roads, turn around, don't drown.
&&
LAT...LON 3600 7974 3591 7975 3586 7988 3583 8012
3595 8011
$$
MORROW2 follow-up statements
884
WGUS72 KRAH 300238
FFSRAH
Flash Flood Statement
National Weather Service Raleigh NC
1038 PM EDT SUN JUL 29 2018
NCC057-081-151-300330-
/O.CON.KRAH.FF.W.0023.000000T0000Z-180730T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Davidson NC-Randolph NC-Guilford NC-
1038 PM EDT SUN JUL 29 2018
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1130 PM EDT FOR
EAST CENTRAL DAVIDSON...NORTHWESTERN RANDOLPH AND SOUTHWESTERN
GUILFORD COUNTIES...
At 1036 PM EDT, Doppler radar showed only leftover rain from
decaying thunderstorms that dumped 2 to 4 inches of rain across the
advised area. Flash flooding in the form of streams and creeks
overflowing their banks onto roadways has been reported throughout
the city of Archdale. Runoff is expected to continue over the next
hour or so, and flooding remains a threat. Use caution if traveling
in this area.
Some locations that could still experience flooding include...
High Point, Thomasville, Archdale and Trinity.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Excessive runoff from the heavy rain will cause flash flooding of
creeks and streams, roads, low lying and poor drainage areas. Do not
drive your vehicle into areas where water covers the road. Many roads
and intersections in the area will quickly flood. When encountering
flooded roads, turn around, don't drown.
&&
LAT...LON 3594 7981 3589 7981 3587 7989 3584 8004
3583 8012 3588 8012 3590 8008 3593 8004
3595 7990
$$
MORROW853
WGUS72 KRAH 300256
FFSRAH
Flash Flood Statement
National Weather Service Raleigh NC
1056 PM EDT SUN JUL 29 2018
NCC057-081-151-300303-
/O.CAN.KRAH.FF.W.0023.000000T0000Z-180730T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Davidson NC-Randolph NC-Guilford NC-
1056 PM EDT SUN JUL 29 2018
...THE FLASH FLOOD WARNING FOR EAST CENTRAL DAVIDSON...NORTHWESTERN
RANDOLPH AND SOUTHWESTERN GUILFORD COUNTIES IS CANCELLED...
The heavy rain has ended. Flood waters continue to receed, and
flooding is no longer expected to pose a threat. Please continue to
heed any remaining road closures.
LAT...LON 3594 7981 3589 7981 3587 7989 3584 8004
3583 8012 3588 8012 3590 8008 3593 8004
3595 7990
$$
MORROWWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this flash flood warning went out at Jul 29, 3:00 PM EDT, 5 hours 37 minutes earlier.
Area forecast discussion, Jul 29, 3:00 PM EDT, 5 hours 37 minutes before
Area Forecast Discussion National Weather Service Raleigh NC 300 PM EDT Sun Jul 29 2018 .SYNOPSIS... A stalled surface front across central North Carolina coupled with a moisture rich air mass will cause unsettled weather conditions across the region through Wednesday. && .NEAR TERM /THROUGH TONIGHT/... As of 300 PM Sunday... Convectively active weather pattern for much of central NC anticipated for tonight. Latest meso analysis depicts the maxima instability axis along our southern tier, then extending newd into the central Coastal Plain. This axis in conjunction with a low level trough aligned in similar fashion. Weak confluence along this feature should be sufficient to initiate/sustain scattered convection through the early evening hours. Steering flow rather weak (~10-15mph). The slow movement coupled with the abundant moisture in place will lead to localized excessive rainfall, with amounts of one-two inches falling in less than an hour. Across portions of the western and northern Piedmont, a slightly more stable/drier air mass will inhibit convective development due to the lack of a low level focus. Will likely need outflow boundaries from the the convection farther to the south to aid in the initiation of convection over this region late this afternoon or not until early evening. Later tonight, a series of weak perturbations in the sw flow aloft interacting with the moisture rich air mass will be enough to trigger scattered showers/isolated t-storms late this evening into the overnight. The convection may become more concentrated over the southeast counties well after midnight, in response to a stronger perturbation lifting nwd along the GA/SC coast. Overnight temperatures near 70-lower 70s. && .SHORT TERM /MONDAY AND MONDAY NIGHT/... As of 300 PM Sunday... The approach of a s/w, currently crossing/exiting the MO Ozarks this afternoon, will serve to strengthen/enhance the mid level flow over eastern NC after 12Z. This increased lift through the moist atmosphere should produce scattered-numerous showers and storms over central NC, with most of the showers/storms concentrated along and east of I-95. If later model runs continue to advertise this set-up, a Flash Flood Watch may be necessary for that portion of the forecast area, especially if heavy rain falls over this section late this afternoon/tonight. Expect convective coverage to decrease temporary lull in the e Monday night as mid/upper level support wanes. Still, enough instability and weak confluence along weakening outflow boundaries will sustain a few convective cells into the late night hours. Min temps near 70-lower 70s. && .LONG TERM /TUESDAY THROUGH SUNDAY/... As of 200 PM Sunday... No changes to longer range forecast as a trough to our west and a subtropical ridge to our east keeps central NC in a south to southwest flow from Tuesday through Sunday. Convection may produce torrential rainfall each afternoon and evening with potential for flash flooding. Waves of energy in the flow around the trough to our west will lift by to our north, with central NC under the right entrance region of each jet steak. Consequently, the combination of the moist flow, low level convergence, and occasional upper support will result in daily rain chances for our area during the long term period. Highs generally will be around normal, but will also depend on timing and location of rain and cloud cover. Near normal low temps each night. && .AVIATION /12Z SUNDAY THROUGH THURSDAY/... As of 740 AM Sunday... Areas of fog and stratus, in northeasterly low level flow down the srn middle Atlantic coast and into e-cntl NC, will gradually disperse/mix out through 14Z. Thereafter, a short period of MVFR ceilings will be possible, as that moisture is heated and cumulus cloud bases develop between 14-17Z. Additionally, the continued presence, and strengthening this morning of a surface front --and associated convergence-- will force the development of scattered to numerous showers and storms throughout the TAF period, but with greatest coverage and intensity between 19Z this afternoon and 03Z this evening. Areas of IFR-MVFR stratus, and perhaps patchy fog, will redevelop throughout cntl NC tonight, with some lingering MVFR ceilings through 15-16Z Mon. Outlook: The regime of late night-early morning low clouds and fog, and an above average probability of showers and storms maximized each afternoon-evening, will persist through at least mid-week. && .EQUIPMENT... KFAY ASOS is without power and will be out of service until power is restored. && .RAH WATCHES/WARNINGS/ADVISORIES... None. && SYNOPSIS...RAH NEAR TERM...WSS SHORT TERM...WSS LONG TERM...FRANKLIN AVIATION...MWS EQUIPMENT...RAH
Hazardous weather outlook, Jul 29, 4:00 AM EDT, 16 hours 37 minutes before
Hazardous Weather Outlook National Weather Service Raleigh NC 400 AM EDT Sun Jul 29 2018 NCZ007>011-021>028-038>043-073>078-083>086-088-089-300800- Person-Granville-Vance-Warren-Halifax-Forsyth-Guilford-Alamance- Orange-Durham-Franklin-Nash-Edgecombe-Davidson-Randolph-Chatham-Wake- Johnston-Wilson-Stanly-Montgomery-Moore-Lee-Harnett-Wayne-Anson- Richmond-Scotland-Hoke-Cumberland-Sampson- 400 AM EDT Sun Jul 29 2018 This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...Today and Tonight. There is a low probability for widespread hazardous weather. .DAYS TWO THROUGH SEVEN...Monday through Saturday. An unsettled and wetter than average pattern over the Appalachians and eastern U.S. will result in episodes of heavy rainfall and a risk of flooding in central NC each day next week, with the greatest risk Tuesday and Wednesday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Jul 29, 7:38 PM EDT, 59 minutes before
Special Weather Statement
National Weather Service Raleigh NC
738 PM EDT SUN JUL 29 2018
NCZ010-011-300015-
Warren NC-Halifax NC-
738 PM EDT SUN JUL 29 2018
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN WARREN AND
NORTHWESTERN HALIFAX COUNTIES UNTIL 815 PM EDT...
At 736 PM EDT, Doppler radar was tracking a strong thunderstorm over
Littleton, or 12 miles east of Warrenton, moving north at 20 mph.
Wind gusts up to 40 mph, cloud to ground lightning, and heavy rain
will be possible with this storm.
Locations impacted include...
Warrenton, Littleton, Macon, Airlie, Lake Gaston, Southpointe And
Morningstar Marinas and Roanoke Rapids Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter in a nearby building or vehicle. Wind gusts as high as
40 mph are capable of knocking down tree limbs and blowing around
trash cans, potted plants, lawn furniture and other light outdoor
objects.
Locally heavy rain will quickly reduce visibility and result in
ponding of water on roadways, standing water in low lying areas, and
minor flooding of creeks, streams, and areas of poor drainage.
Drivers are urged to slow down and use extra caution to avoid
hydroplaning, especially in urban areas where prolonged heavy rain
can quickly lead to flooding.
&&
LAT...LON 3651 7790 3650 7782 3648 7777 3648 7775
3628 7786 3636 7819 3654 7808 3654 7790
TIME...MOT...LOC 2336Z 195DEG 15KT 3641 7794
MORROWSpecial weather statement, Jul 29, 7:41 PM EDT, 56 minutes before
Special Weather Statement
National Weather Service Raleigh NC
741 PM EDT SUN JUL 29 2018
NCZ038-300030-
Davidson NC-
741 PM EDT SUN JUL 29 2018
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL DAVIDSON COUNTY UNTIL
830 PM EDT...
At 740 PM EDT, Doppler radar was tracking a strong thunderstorm over
Linwood, or near Lexington, moving north at 5 mph.
Wind gusts up to 40 mph, cloud to ground lightning, and heavy
rainfall will be possible with this storm. Rainfall rates exceeding
two inches per hour will likely drop visibility, and may lead to
localized flooding. Use caution, especially if you are traveling.
Locations impacted include...
Lexington, Linwood, High Rock Lake Marina & Campground, Welcome and
High Rock Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter in a nearby building or vehicle. Wind gusts as high as
40 mph are capable of knocking down tree limbs and blowing around
trash cans, potted plants, lawn furniture and other light outdoor
objects.
Locally heavy rain will quickly reduce visibility and result in
ponding of water on roadways, standing water in low lying areas, and
minor flooding of creeks, streams, and areas of poor drainage.
Drivers are urged to slow down and use extra caution to avoid
hydroplaning, especially in urban areas where prolonged heavy rain
can quickly lead to flooding.
&&
LAT...LON 3585 8041 3584 8040 3586 8038 3589 8022
3569 8021 3567 8030 3585 8042
TIME...MOT...LOC 2340Z 162DEG 6KT 3574 8027
MORROWSpecial weather statement, Jul 29, 7:44 PM EDT, 53 minutes before
Special Weather Statement
National Weather Service Raleigh NC
744 PM EDT SUN JUL 29 2018
NCZ023-040-300030-
Chatham NC-Alamance NC-
744 PM EDT SUN JUL 29 2018
...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN ALAMANCE AND
NORTHWESTERN CHATHAM COUNTIES UNTIL 830 PM EDT...
At 743 PM EDT, Doppler radar was tracking a strong thunderstorm 9
miles northeast of Siler City. This storm was nearly stationary.
Wind gusts up to 40 mph, cloud to ground lightning, and heavy
rainfall will be possible with this nearly stationary storm.
Rainfall rates exceeding two inches per hour will likely reduce
visibility, and may lead to flash flooding. Use caution, especially
if traveling in these areas.
Locations impacted include...
Sutphin, Saxapahaw and Snow Camp.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter in a nearby building or vehicle. Wind gusts as high as
40 mph are capable of knocking down tree limbs and blowing around
trash cans, potted plants, lawn furniture and other light outdoor
objects.
Locally heavy rain will quickly reduce visibility and result in
ponding of water on roadways, standing water in low lying areas, and
minor flooding of creeks, streams, and areas of poor drainage.
Drivers are urged to slow down and use extra caution to avoid
hydroplaning, especially in urban areas where prolonged heavy rain
can quickly lead to flooding.
&&
LAT...LON 3588 7926 3588 7924 3587 7921 3577 7918
3575 7933 3577 7954 3592 7954 3596 7926
TIME...MOT...LOC 2343Z 155DEG 2KT 3581 7933
MORROWLocal storm report, Jul 29, 7:49 PM EDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
749 PM EDT SUN JUL 29 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0747 PM HEAVY RAIN 1 S CHAPEL HILL 35.91N 79.04W
07/29/2018 E2.00 INCH ORANGE NC 911 CALL CENTER
HEAVY RAIN FROM PERSISTENT THUNDERSTORMS
CAUSED PONDING AND STREET FLOODING ON AREA
ROADWAYS WITHIN CHAPEL HILL.
&&
JJMSpecial weather statement, Jul 29, 8:07 PM EDT, 30 minutes before
Special Weather Statement
National Weather Service Raleigh NC
807 PM EDT SUN JUL 29 2018
NCZ022-038-039-300100-
Guilford NC-Randolph NC-Davidson NC-
807 PM EDT SUN JUL 29 2018
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN
DAVIDSON...NORTHERN RANDOLPH AND SOUTHERN GUILFORD COUNTIES UNTIL 900
PM EDT...
At 806 PM EDT, Doppler radar was tracking a line of strong
thunderstorms extending from 6 miles southwest of Thomasville
through 6 miles southeast of High Point to 10 miles north of Siler
City. Movement was east at 20 mph.
Wind gusts up to 40 mph, cloud to ground lightning, and heavy
rainfall will be possible with these storms. Rainfall rates
exceeding two inches per hour will likely cause drops in visibility,
and may lead to localized flooding. Use caution if traveling.
Locations impacted include...
High Point, Randleman, Thomasville, Archdale, Trinity, Pleasant
Garden, Jamestown, Liberty, Climax and Forest Oaks.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter in a nearby building or vehicle. Wind gusts as high as
40 mph are capable of knocking down tree limbs and blowing around
trash cans, potted plants, lawn furniture and other light outdoor
objects.
Locally heavy rain will quickly reduce visibility and result in
ponding of water on roadways, standing water in low lying areas, and
minor flooding of creeks, streams, and areas of poor drainage.
Drivers are urged to slow down and use extra caution to avoid
hydroplaning, especially in urban areas where prolonged heavy rain
can quickly lead to flooding.
&&
LAT...LON 3601 8009 3601 7954 3584 7954 3577 7989
3575 8021 3589 8022
TIME...MOT...LOC 0006Z 250DEG 16KT 3580 8012 3590 7993 3587 7953
MORROWLocal storm report, Jul 29, 8:32 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
832 PM EDT SUN JUL 29 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0825 PM HEAVY RAIN 2 SW DURHAM 35.96N 78.95W
07/29/2018 M3.20 INCH DURHAM NC PUBLIC
PERSONAL WEATHER STATION REPORT WHICH FELL
OVER A 1.5 HOUR PERIOD.
0745 PM HEAVY RAIN 2 NNW DURHAM 36.01N 78.93W
07/29/2018 M1.67 INCH DURHAM NC PUBLIC
PERSONAL WEATHER STATION REPORT WHICH FELL
OVER A 1.5 HOUR PERIOD.
0745 PM HEAVY RAIN 2 W DURHAM 35.98N 78.95W
07/29/2018 M3.17 INCH DURHAM NC PUBLIC
PERSONAL WEATHER STATION REPORT WHICH FELL
OVER A 1.5 HOUR PERIOD.
0745 PM HEAVY RAIN 4 SW DURHAM 35.94N 78.97W
07/29/2018 M2.37 INCH DURHAM NC PUBLIC
PERSONAL WEATHER STATION REPORT WHICH FELL
OVER A 1.5 HOUR PERIOD.
0745 PM HEAVY RAIN 2 NE CHAPEL HILL 35.95N 79.02W
07/29/2018 M3.24 INCH ORANGE NC PUBLIC
PERSONAL WEATHER STATION REPORTED 3.24
INCHES OF PRECIPITATION IN A 1.5 HOUR
PERIOD.
&&The office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 29, 8:07 PM EDT | Special Weather Statement | RAH | Davidson | 53 min |
| Jul 29, 8:12 PM EDT | Areal Flood Advisory | RAH | Davidson, Guilford, Randolph | 3 hr |
| Jul 29, 8:42 PM EDT | Areal Flood Advisory | RAH | Guilford | 2 hr |
| Jul 30, 8:24 AM EDT | Areal Flood Advisory | RAH | Guilford | 2 hr |
| Jul 30, 11:36 AM EDT | Areal Flood Advisory | RAH | Wayne, Wilson | 78 min |
| Jul 30, 12:54 PM EDT | Areal Flood Advisory | RAH | Anson | 3 hr |
| Jul 30, 2:13 PM EDT | Areal Flood Advisory | RAH | Davidson, Montgomery, Stanly | 102 min |
| Jul 30, 2:29 PM EDT | Special Weather Statement | RAH | Randolph | 31 min |
| Jul 30, 2:33 PM EDT | Areal Flood Advisory | RAH | Richmond, Scotland | 2 hr |
| Jul 30, 3:23 PM EDT | Areal Flood Advisory | RAH | Scotland | 3 hr |
| Jul 30, 3:54 PM EDT | Special Weather Statement | RAH | Halifax | 66 min |
| Jul 30, 4:14 PM EDT | Areal Flood Advisory | RAH | Cumberland, Hoke | 3 hr |
| Jul 30, 4:20 PM EDT | Special Weather Statement | RAH | Chatham | 40 min |
| Jul 30, 4:28 PM EDT | Special Weather Statement | RAH | Wilson | 62 min |
| Jul 30, 5:25 PM EDT | Special Weather Statement | RAH | Franklin | 50 min |
| Jul 30, 5:29 PM EDT | Special Weather Statement | RAH | Sampson | 61 min |
| Jul 30, 6:22 PM EDT | Special Weather Statement | RAH | Franklin, Vance | 53 min |
| Jul 30, 6:38 PM EDT | Special Weather Statement | RAH | Wayne | 52 min |
Nearby
Flash Flood Warnings in North Carolina, 2018Every flash flood warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.